# SDR CALA2025112811572

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 67,671 hours, 30,208 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457825
- Condition: Missing
- Location: Wing Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING REF LOG 7076295. OVERWING FUEL CAP M&E 18-2811-3-0011.
